MAUDE Adverse Event Report: OSCOR INC. DESTINO REACH STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO REACH STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DCR1007750
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer stated despite being under pressurized bag of saline, blook was backflowing through the flush port (see attached photo).Blood aspirated and flush line / catheter flushed with normal saline.Increasing pressure in bag appeared to rectify the issue.This is the 3rd occurrence of backflow/leakage reported for that particular lot at basildon, and the 5th total incident.Please acknowledge this new incident and provide rma to return sheath for evaluation.On 30/jan/2025: event occurred on 22/jan/2025, in the united kingdom, and device lot number is s9130723 (3rd incident with same sheath lot number).Issue occurred during a ventricular tachycardia ablation procedure and was completed successfully by applying more pressure to the saline bag.There was no patient harm, no medical or surgical intervention, and no procedure delay.Picture was provided.Device is available for evaluation.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, d9, g6, h2, h3, h6, and h11.One 10f destino reach steerable guiding sheath was returned under rma # 1202106686 without the dilator.There were no other accessories.Traces of blood were found on and inside the sheath.According to the event description summary, despite being under pressurized bag of saline, blood was back flowing through the flush port.The sheath was manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheath did not exhibit leakage or air bubbles when tested using this method.The sheath was then tested using the iso 11070 for liquid leakage test method.The device was occluded at the distal tip and pressurization began.The sheath leaked immediately from the hemostatic valve with hardly any pressurization.The iso standard for the hemostatic valve is to pressurize the sheath to 38kpa and it is required to sustain this pressure for a period of 30 seconds, during which no water should leak from the valve.The hemostatic valve was then occluded, and the sheath was pressurized to over 300kpa and did not leak from the stopcock or sideport tubing.The valve looked normal under a microscope so the handle was removed to see if the leakage was coming from elsewhere.After the handle was removed, the hub detached from the sheath shaft with a minimum amount of force.Pebax residue was found inside the hub.Also, there is a notch in the proximal end of the sheath shaft in the section that should have been covered by the hub.Manufacturing procedure thermoplastic overmolding of parts · make sure to insert the tube until the mark in the core pin without covering it.· introduce the tube until the mark showed in the core pin to the correct assembly into the core pin before overmolding.· if necessary, cut the parts to length, as per the approved product specification.Per manufacturing procedure non-peelable sheath final assembly assembling the cap and seal visually inspect seals 100% before use.· carefully inspect seals to ensure that the helical center cut is present before assembly.Do not pull, bend or separate seals during inspection.If the seal is not properly cut, reject the seal and do not use for assembly.Notify the appropriate manufacturing supervisor before proceeding.Per procedure destino steerable guiding sheath in-process and final inspection: · pull on the hub and the shaft verifying proper attachment without damaging shaft while pulling.Reject if the hub is loose from the shaft.· the leak test is performed according to procedure, based on available leak tester.The leak test is performed by manufacturing personnel 100% and is observed by quality assurance personnel at an aql level.The instructions for use (ifu) destino twist is provided with this product.According to the analysis carried out on the returned device through the tests performed, the defect was confirmed.The primary issue identified in this analysis seems to be related to a failure in the manufacturing and assembly process of the sheath device.The leakage from the hemostatic valve, even under minimal pressure, indicates that the valve may not meet the required performance standards for maintaining pressure and preventing leakage.Furthermore, the detachment of the hub from the sheath shaft suggests a weak mechanical bond between these components, possibly caused by inadequate bonding or structural integrity of the materials used.The presence of pebax residue and the notch on the proximal end of the sheath shaft point to a possible flaw in the fabrication or assembly process.These defects could have compromised the device's functionality, leading to failure during pressure testing.The failure to meet the iso 11070 standard for liquid leakage, as well as the detachment of the hub with minimal force, implies that there may have been insufficient quality control checks during production.In conclusion, the review of the device history record did not identify any manufacturing anomalies of this type and passed all final testing prior to shipment, however, the stated failure of the returned product was confirmed by our investigation and manufacturing operations have been advised of the reported complaint.This is an isolated event, it is the only confirmed failure.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by (b)(6).Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO REACH STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key21337210
Report Number1035166-2025-00004
Device Sequence Number15568106
Product Code DYB
UDI-Device Identifier00885672007669
UDI-Public00885672007669
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCR1007750
Device Catalogue NumberDCR1007750
Device Lot NumberS9130723
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown